Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Child having problems having bowel movement, stomach pains, headaches. Solution?

Hi, my 6yr old son has had stomach and toileing problems from birth. My doc has give him all sorts of meds including movicol pead, he eats very little and even when he has past stools he has for days on end stomach pains aswel as headaches . My partner and I have tried everything but nothing seems to work what could it be?
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

It appears that your son is suffering from constipation. Constipation is just a symptom and is mostly associated with some underlying cause. Some of the causes for constipation are:
-Inadequate water intake
-Inadequate fiber in food
-Daily change in eating habits
-Stress
-Excessive dairy products
-Hemorrhoids
-Hypothyroidism
-Medication
-Eating disorders
-Irritable bowel syndrome
-Depression
-Antacids or laxatives use in excess can also cause this

Please discuss this topic in detail with your sons pediatrician. In the meantime you could make the following changes:
-Increased water intake
-Increased fibers in diet (beans, sprouts, fruits, vegetables, whole grains, etc.)
-Warm liquids in the morning
-Prunes and cereal
-Stool softeners

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor